MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3544350 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: capsular contracture.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a 46-year-old caucasian female patient underwent a primary breast augmentation with two 350cc mentor memorygel breast implants and experienced bilateral capsular contracture post-operatively, which was diagnosed with an exam.Initially, no baker grade level was provided for the capsular contracture.After follow-up attempts, it was reported that the patient had baker grade level 1 on both sides.Capsular contracture with baker grade 1 is not clinically significant as it is an expected physiological reaction however, since the patient underwent bilateral explantation on (b)(6) 2024, this event will be conservatively reported.This report is for the left side device.
Additional Manufacturer Narrative
On may 29, 2026, mentor received additional information reporting that the patient's device date of explantation was on (b)(6) 2026.Section d6b.Has been updated to reflect this additional information.On june 08, 2026, mentor received additional information reporting that the patient's capsular contracture's baker grade on the left side was baker grade 3.Code 2303 for capsular contracture has been added in section h6 to reflect this additional information.Manufacturer¿s reference number:
(b)(4).